MAUDE Adverse Event Report: MEDTRONIC, INC. TYRX ABSORBABLE ANTIBACTERIAL ENVELOPE; MESH, SURGICAL, POLYMERIC

MEDTRONIC, INC. TYRX ABSORBABLE ANTIBACTERIAL ENVELOPE; MESH, SURGICAL, POLYMERIC
Model Number CMRM6133
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 03/16/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant medical products: dtmb1qq crt-d, implanted: (b)(6) 2020.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported a pocket revision was performed approximately three weeks post implant of the cardiac resynchronization therapy defibrillator (crt-d) system with an absorbable envelope as the device site wound was not healing.Approximately three weeks after pocket revision, when the patient was seen in clinic, the site bandage was removed and the device was visible through a hole in the incision.The device system was explanted due to infection and the patient was treated with antibiotics.It was further reported that during interrogation of the device for extraction, the left ventricular (lv) lead was reported to have high thresholds.No further patient complications have been reported as a result of this event.

Brand Name
TYRX ABSORBABLE ANTIBACTERIAL ENVELOPE
Common Device Name
MESH, SURGICAL, POLYMERIC
Manufacturer (Section D)
MEDTRONIC, INC.
8200 coral sea street ne
mounds view MN 55112
MDR Report Key10417437
Report Number2182208-2020-01535
Device Sequence Number11461437
Product Code FTL
UDI-Device Identifier00763000101619
UDI-Public00763000101619
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K130943
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date02/29/2020
Device Model NumberCMRM6133
Device Catalogue NumberCMRM6133
Device Lot NumberR124199
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/21/2020
Initial Report FDA Received Date08/17/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age39 YR